# SDR REXA2015031800328

- Difficulty date: March 18, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 3,181 hours, 2,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: None
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.   NO DEFECTS NOTED.  OPERATIONS CHECKED GOOD IAW 25-60-02.
